# SDR AALA202309227683

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A320*
- Aircraft serial: 4885
- Aircraft time: 37,652 hours, 14,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361100600000
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: AFT CABIN FLOOR PANEL 231FF CRACKED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701 REV. L.
